I have two questions regarding hep c. I was recently diagnosed with the disease and am wondering about the itchiness that is associated with hep c. Could you please explain to me what I can expect from that sympton. On the bottom of my foot I have an itch that I can not seem to aleviate, I have only been diagnosed with the disease I have not had any further testing to see at what stage i am in. The reason for the test at all was I went in to get vacinated against Hep A & B. I am wondering if this vaccination will affect or increase the severity of my disease. Please let me know especially about the itching so I can sleep at night. thank you
You ask some excellent questions and I appreciate the opportunity to answer them. Let me answer your second question first and your first question last.
The vaccinations for hepatitis A and B will not make your liver disease worse. In fact, they will help you in that they should prevent you from getting either hepatitis A or B. Individuals who have hepatitis C often do especially poorly if they then obtain either hepatitis A or B on top of the hepatitis C. These vaccinations should prevent this from happening. We are fortunate to have these generally effective and generally safe vaccines.
I find your itching interesting but I am not sure what to make of it. Patients with liver disease can develop itching as a side effect but often the disease is moderately advanced. Sometimes our patients with hepatitis C complain of itching but we aren
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.